Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1979, Volume 18, Number 1, Pages 73–85 (Mi al1636)  

This article is cited in 4 scientific papers (total in 4 papers)

Nilpotency in Jordan and right alternative algebras

V. G. Skosyrsky


Full text: PDF file (7910 kB)

Bibliographic databases:
UDC: 519.48
Received: 07.06.1978

Citation: V. G. Skosyrsky, “Nilpotency in Jordan and right alternative algebras”, Algebra Logika, 18:1 (1979), 73–85

Citation in format AMSBIB
\Bibitem{Sko79}
\by V.~G.~Skosyrsky
\paper Nilpotency in Jordan and right alternative algebras
\jour Algebra Logika
\yr 1979
\vol 18
\issue 1
\pages 73--85
\mathnet{http://mi.mathnet.ru/al1636}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=566775}


Linking options:
  • http://mi.mathnet.ru/eng/al1636
  • http://mi.mathnet.ru/eng/al/v18/i1/p73

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Slin'ko, “The theory of Jordan algebras with a minimum condition”, Russian Math. Surveys, 35:2 (1980), 259–260  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. I. P. Shestakov, “Finitely generated special Jordan and alternative $PI$-algebras”, Math. USSR-Sb., 50:1 (1985), 31–40  mathnet  crossref  mathscinet  zmath
    3. S. V. Pchelintsev, “Nilpotency of the alternator ideal of a finitely generated binary $(-1,1)$-algebra”, Siberian Math. J., 45:2 (2004), 356–375  mathnet  crossref  mathscinet  zmath  isi  elib
    4. L. A. Bokut, “Early history of the theory of rings in Novosibirsk”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2017, no. 2, 5–23  mathnet  mathscinet
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:16
    Full text:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021